Doctor insights on:
Will i always have to use finacea to keep my rosacea under control? My doctor told me that I should see maximum results from using finacea after a few months. Is this drug something that i'll always have to use to control my rosacea? Can i eventually begi
Your : Your doctor was absolutely correct - you start to see changes in 2-4 months. That's when you know whether or not your topical or oral treatment for rosacea is truly having an impact on your symptoms. Rosacea is something that you will need to manage, it is a chronic skin condition. A cornerstone of my treatment involves the use of a broad spectrum sunscreen regularly in addition to the use of topicals such as finacea/azelaic acid. I like to stress that each treatment needs to be individualized. If you respond well and things improve and stabilize, sometimes I have patients use their topical less frequently, such as every other day or weekends only - on the condition that they use sunscreen regularly. Hope that helps! ...Read moreSee 1 more doctor answer
Very likely: Unless you can understand and limit your triggers. ...Read more
Not sure: An off-label use of finacea is reduction of the brown marks, some from hormonal changes or the sun. These typically do not occur in the groin region. I think it may be worth while to see a dermatologist to get the correct diagnosis of these dark spots. Once diagnosed appropriate treatments can be discussed. ...Read moreSee 1 more doctor answer
Better: Please go to the Pharmacy and get advice regarding which of the two is better. I suspect there is little difference. If I am not mistaken the the two creams can be sold without a prescription. Hope all goes well! ...Read more
With insurance Finacea costs $120 a month. Is there a cheaper alternative I can ask my dermatologist to prescribe?
Does finacea cause permanent hypopigmentation? I have a white patch that's formed around an area of scaring that I have on my cheek
Using Finacea for papular rosacea. It is worse than ever after 5.5 weeks use. What chance this could still work? Always flares up 1 wk before period.
Add more: I am a big fan of Finacea. However, after 5.5 weeks i wouldn't give up but try to add another medication to work with it. Many times, for women who flare with their period, i add a low dose antibiotic such as Oracea, 1 pill each day for 7-10 days before the flow starts. My female patients have had great success with this combination treatment. ...Read more
NO: But RetinA is useful for this. They are not dirt. They are open comedones: pimples open to air. Oxygen turns the sebum dark. Unusual to use both RetinA and isotretinoin as they are the same type of thing, only one is topical, the other systemic. You can often squeeze out open comedones. This does not spread acne. This does NOT cause scars!! ...Read more
Finacea has caused an increase in peach fuzz all over my face. What can I do to get rid of it? And will it continue to get worse if i keep using it?
Finacea: The common side effects include: burning, stinging, itching, redness, dryness, peeling, irritation, changes of skin color, and hypertrichosis which is less common. The only option you have is to stop this topical medication and use a different product. ...Read more
I've been taking minocycline twice daily and applying finacea in the morning and epiduo at night for 3 mos but acne is worse. What should I do?
Talk to a derm.: This situation may need some addition in therapy. ...Read more
What can I use to help fade old acne marks on my face im using epiduro an finacea but they only helped a little what else can I use to help them fade?
I have been on doxycycline and finacea (rosacea bumps) for 2 and a half weeks. When can I expect to see results?
Probably acne: If it is acne rather than rosacea, response to Doxycycline for adult females is poor, only 10% respond. When they do respond it is in 2-3 months. Response with rosacea is rapid: 1-2 weeks of 50mg a day. You may find that the most effective remedy for you is spironolactone, probably 100mg a day. At your age acne is much more common than rosacea. See a dermatologist. ...Read more